# SDR CA110913005

- Difficulty date: July 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Gulstm G100
- Aircraft time: 699 hours
- Engine: Garrtt TFE73140
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8220868087
- Condition: Failed
- Location: Cabin
- Part time: 864 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTICED THAT THE GPS TIME/DATE STAMP HAD RESET ITSELF TO THE ORIGINAL 1992 ALGORITHM.  ONCE ACFT WOW: WENT "BLACK" ACFT, PULLED BOTH GPS C/B`S, POWERED ACFT, INITIALIZED TIME/DATE STAMP IN FMS`S, RESET GPS C/B`S. WHEN GPS`S INITIALIZED THEY WENT THROUGH SELFTEST AND CORRELATED TIME/STAMP WITH FMS ENTRY AND SYNCHED PROPERLY.  PILOTS HAD TO REINSTATE "OPTIONS" SETTINGS IN FMS. CARD WAS SENT TO MFG FOR APPLICATION OF "DUAL BATTERY" MOD TO CARD.
